Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Stabilization of a system of anisotropic thermoelasticity by nonlinear boundary and internal feedbacks


Authors: Amar Heminna, Serge Nicaise and Abdoulaye Sène
Journal: Quart. Appl. Math. 63 (2005), 429-453
MSC (2000): Primary 35B35, 73B30
DOI: https://doi.org/10.1090/S0033-569X-05-00967-4
Published electronically: July 11, 2005
MathSciNet review: 2169027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the stabilization of an anisotropic thermoelasticity system with a natural Neumann boundary condition on part of the boundary and combined nonlinear internal and boundary feedbacks. We then give an answer to a problem raised by Liu and Zuazua.


References [Enhancements On Off] (What's this?)

  • 1. BEY, R.; HEMINNA, A.; LOHEAC, J.-P., Boundary stabilization of a linear elastodynamic system with variable coefficients, E.J.D.E. 2001 (2001), Num. 78, 1-23. MR 1872057 (2002h:93089)
  • 2. BROSSARD, R.; LOHEAC, J.-P., Stabilisation frontière du système élastodynamique dans un polygone plan, C. R. Acad. Sci. Math. 338 (2004), 213-218. MR 2038326 (2004k:93068)
  • 3. ELLER, M.; LAGNESE, J.E.; NICAISE, S., Decay rates for solutions of a Maxwell system with nonlinear boundary damping, Comp. and Appl. Math., 21 (2002), 135-165. MR 2009950 (2004i:78006)
  • 4. GUESMIA, A., Existence globale and stabilisation frontière non linéaire d'un système d'élasticité, Portugaliae Mathematica, 56 (1999), 361-379. MR 1716059 (2001k:74073)
  • 5. HANSEN, S.W., Exponential energy decay in a linear thermoelastic rod, J. Math. Anal. Appl. 167 (1992), 429-442. MR 1168599 (93f:35229)
  • 6. HEMINNA, A.; NICAISE, S.; SENE A., Stabilisation d'un système de la thermoélasticité avec feebacks non linéaires, C.R. Acad. Sci. Paris, série I Math. 339 (2004), 561-566. MR 2111352
  • 7. HORN, M.A., Implications of sharp trace regularity results on boundary stabilization of the system of linear elasticity, J. Math. Anal. Appl. 223 (1998), 126-50. MR 1627344 (99c:93059)
  • 8. KOMORNIK, V., Exact Controllability And Stabilization, The Multiplier Method, RMA 36, Masson, 1994. MR 1359765 (96m:93003)
  • 9. LEMRABET, K., Étude de divers problèmes aux limites de Ventcel d'origine physique ou mécanique dans des domaines non réguliers, Thesis, U.S.T.H.B., Alger, 1987.
  • 10. NARUKAWA, K., Boundary value control of thermoelastic systems, Hiroshima Math. J. 13 (1983), 227-272. MR 0707182 (85c:93021)
  • 11. NICAISE, S.; SENE, A., Stabilisation non linéaire d'un système de la thermoélasticité isotrope, Preprint MACS 03-12, 2003.
  • 12. NICAISE, S., Stability and controllability of the electromagneto-elastic system, Portugaliae Mathematica 60 (2003), 37-70. MR 1961551 (2003m:93008)
  • 13. NICAISE, S., Stability and controllability of and abstract evolution equation of hyperbolic type and concrete applications, Rendiconti di Matematica, Serie VII, 23 (2003), 83-116. MR 2044992 (2005a:93024)
  • 14. LEBEAU, G.; ZUAZUA, E., Decay rates for the three-dimensional linear system of thermoelasticity, Arch. Rat. Mech. Anal. 148 (1999) 179-231. MR 1716306 (2000h:35154)
  • 15. LIU, W.J., Partial exact controllability and exponential stability in higher-dimensional linear thermoelasticity, ESAIM COCV 3 (1998), 23-48. MR 1610226 (99i:93056a)
  • 16. LIU, W.J.; ZUAZUA.E., Uniform stabilization of the higher-dimensional system of thermoelasticity with a nonlinear boundary feedback, Quarterly of Applied Mathematics 59 (2001), 269-314. MR 1828455 (2002d:74018)
  • 17. LIU, Z.; ZHENG, S., Exponential stability of the semigroup associated with a thermoelastic system, Quart. Appl. Math. 51 (1993), 535-545. MR 1233528 (95c:35247)
  • 18. MUÑOZ RIVERA, J.E., Decomposition of the displacement vector field and decay rates in linear thermoelasticity, SIAM J. Math. Anal. 24 (1993), 390-406. MR 1205533 (94a:73007)
  • 19. MUÑOZ RIVERA, J.E., Asymptotic behaviour in n-dimensional thermoelasticity, Appl. Math. Lett. 10 (1997), 47-53. MR 1471316 (98j:73016)
  • 20. OLIVEIRA, L.A.F., Exponential decay in thermoelasticity, Commun. Appl. Anal. 1 (1997), 113-118. MR 1453945 (98d:73011)
  • 21. SHOWALTER, R.E., Monotone Operators in Banach Space and Nonlinear Partial Differential Equations, Math. Surveys and Monographs, 49, AMS, 1997. MR 1422252 (98c:47076)
  • 22. VALID, R., La mécanique des milieux continus et le calcul des structures, Eyrolles, Paris, 1977.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35B35, 73B30

Retrieve articles in all journals with MSC (2000): 35B35, 73B30


Additional Information

Amar Heminna
Affiliation: U.S.T.H.B., Fac de Maths, El-Alia, Bab Ezzouar, Alger Algérie
Email: ahemina@hotmail.com

Serge Nicaise
Affiliation: Université de Valenciennes et du Hainaut-Cambrésis, MACS, Institut des Sciences et Techniques de Valenciennes, F-59313 Valenciennes Cedex 9, France
Email: s.nicaise@univ-valenciennes.fr

Abdoulaye Sène
Affiliation: Université Cheikh Anta DIOP, Département de Mathématiques, Faculté des sciences et techniques, Dakar Sénégal
Email: abdousen@ucad.sn

DOI: https://doi.org/10.1090/S0033-569X-05-00967-4
Received by editor(s): February 1, 2004
Published electronically: July 11, 2005
Article copyright: © Copyright 2005 Brown University

American Mathematical Society